# SDR RAIA00705034

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 16,376 hours, 14,342 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT NR 5526 - ATL - DAU NR 1 FAIL ON TAKEOFF.  MAINTENANCE RE-RACKED DAU NR 1, OPS CHECK GOOD.
